Skip to Main content Skip to Navigation


hal-00018213v1  Book sections
S. BoucheronE. Gassiat. An information-theoretic perspective on order estimation
O. Cappé, E. Moulines, T. Ryden. Inference in hidden Markov models, Springer, pp.565-600, 2005, Springer Series in Statistics
hal-00622983v1  Journal articles
S. BoucheronP. Massart. A high-dimensional Wilks phenomenon
Probability Theory and Related Fields, Springer Verlag, 2011, 150 (3-4), pp.405-433
hal-00018853v1  Journal articles
S. BoucheronE. Gassiat. Error exponents for AR order testing
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2006, 52 n.2, pp.472-488
hal-00356674v1  Journal articles
S. BoucheronAurélien GarivierE. Gassiat. Coding over infinite alphabets
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2009, 55 (1), pp.358-373
hal-01263282v1  Journal articles
S. BoucheronE. GassiatM. Ohanessian. About adaptive coding on countable alphabets: max-stable envelope classes
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2015, 61 (9), pp.4948-4967
hal-00017923v1  Journal articles
S. BoucheronOlivier BousquetG. Lugosi. Theory of classification: a survey of some recent advances
ESAIM: Probability and Statistics, EDP Sciences, 2005, 9, pp.323-375
hal-00659149v1  Journal articles
S. BoucheronI. BenjaminiG. LugosiR. Rossignol. Sharp threshold for percolation on expanders
Annals of Probability, Institute of Mathematical Statistics, 2012, 40 (1), pp.130-145
hal-00101850v1  Journal articles
S. BoucheronOlivier BousquetG. LugosiP. Massart. Moment inequalities for functions of independent random variables
Annals of Probability, Institute of Mathematical Statistics, 2005, 33 n.2, pp.514-560
hal-00437677v1  Journal articles
S. BoucheronG. LugosiP. Massart. On concentration of self-bounding functions
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (64), pp.1884-1899
hal-00777381v1  Journal articles
S. BoucheronM. Thomas. Concentration inequalities for order statistics
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (51), pp.1-12. ⟨10.1214/ECP.v17-2210⟩
hal-00356673v1  Journal articles
S. BoucheronE. Gassiat. A Bernstein-von Mises theorem for discrete probability distributions
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2009, 3, pp.114-148
hal-01263286v1  Journal articles
S. BoucheronM. Thomas. Tail index estimation, concentration and adaptivity
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2015, 9 (2), pp.2751-2792